# SDR AU980856

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR FORWARD HINGE BRACKETS CORRODED.  FOUND DURING INSPECTION IAW ER BA6-32-10-30F.
